[Previous Months][Date Index][Thread Index][Join - Register][Login]
[Message Prev][Message Next][Thread Prev][Thread Next]

Re: [IP] Post site change crashes



hay that great to know i asked that earlyer and no one came back .the only 
thing that i have found that is since i changed site from my stomach to my 
leg now when the bolus goes in my leg stings that tells me that the site is 
ok is it supose to burn like that? im still new to this thanks .val mini med 
508 8yrs diabectic. florida


>From: email @ redacted
>Reply-To: email @ redacted
>To: email @ redacted
>Subject: Re: [IP] Post site change crashes
>Date: Tue, 27 Mar 2001 14:53:14 EST
>
>Hey, just wondering...do you leave your old site in for a few hours after 
>you
>put in the new one?  If you do this you won't lose that little pool of
>insulin under our skin, it will have a chance to be absorbed which helps
>maintain your levels.
>
>Just thought I'd tell you that!!
>
>Sylvia
>mom to Joshua
>----------------------------------------------------------
>for HELP or to subscribe/unsubscribe, contact: HELP@insulin-pumpers.org
>send a DONATION http://www.Insulin-Pumpers.org/donate.shtml

_________________________________________________________________
Get your FREE download of MSN Explorer at http://explorer.msn.com
----------------------------------------------------------
for HELP or to subscribe/unsubscribe, contact: HELP@insulin-pumpers.org
send a DONATION http://www.Insulin-Pumpers.org/donate.shtml